# SDR GTIA020585

- Difficulty date: May 29, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Connector
- Condition: Dirty
- Location: Rt Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 313 - WHILE APPLYING TAKEOFF POWER RIGHT EPR GAUGE STUCK AT 148 AUTO THROTTLE DISENGAGED DURING TAKEOFF.  FOUND RIGHT ENGINE EPR CANNON PLUG DIRTY CLEANED CANNON PLUG REINSTALLED, OPS CHECK NORMALLY.  AUTO THROTTLES OPS NORMAL.  (M)
